# SDR SWIA2020020748336

- Difficulty date: January 6, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N727SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10191
- Aircraft time: 41,835 hours, 26,928 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Pin
- Condition: Worn
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER INNER PIN WORN OUT OF LIMITS    (C-CHECK) RO 2/05/2020   ORDERED AND RECEIVED HORIZONTAL STABILIZER INNER PIN INSTALLED ON JOB 71019197 OP 3 CAMP # 20227292
